# SDR JBXA00240

- Difficulty date: February 24, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- Aircraft time: 18,717 hours, 13,756 cycles
- Engine: Rroyce TAY65015
- Engine time: 15,025 hours, 11,685 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 65015
- Part serial: 17519
- Condition: Nicked
- Location: Nr 2 Engine
- Part time: 11,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK FOUND IN NR 2 ENGINE FAN BLADE ON POST FLIGHT INSPECTION.  REMOVED AND REPLACED NR 2 ENGINE IAW MIDWAY AIRLINES WORKCARDS F4624 AND 4622.
